# SDR IPXA2014042882797

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 113N32523
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MAIN FLAP ANGLE CORRODED.  REPAIRED IAW EO B757-5750-54168-A.
